# SDR ASAA2016080517616

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 1,892 hours, 600 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SAYS FAIL, FAIL.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-11, TASK 802.  FAULT CLEARED AND NO HISTORY.  BITE TEST NORMAL REF FIM 23-11, TASK 801. GROUND VERIFICATION TEST GOOD.
